U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
 
Old 03-31-2011, 03:45 PM
 
Location: TN
55 posts, read 120,184 times
Reputation: 53

Advertisements

Anyone Ever Had Trouble After Stopping Prednisone,Adrenal Issues?



i originally thought my girlfriend may be having issuers due to something else but i have a question....



she was on these steroids prednisone for a week.toward the end she could not handle anymore and quit the steroids.she then got real weak,tremors,sleeping all the time,etc.

could this cause adrenal issues or is it a type of withdrawal?
Quick reply to this message

 
Old 04-28-2011, 09:26 PM
 
Location: middle of everywhere
1,830 posts, read 3,664,065 times
Reputation: 1821
I don't think she was on it enough to have withdrawals, but a MD would know best. From what I have read, the adrenal issues come into play after being on predisone for a few months.
Quick reply to this message
 
Old 10-06-2012, 03:54 PM
 
1 posts, read 1,216 times
Reputation: 11
i was on Prednisone for 2 years and the Dr.s never told me that it could- and did- shut my adrenal glands down. When that happens your body goes into an Addison Crisis and it huuuurts, everything in your body stops working, and after 8 months- after being healthy except for slight asthma due to allergies my whole life; i now can't walk and am on HIGH dose narcotics and vitamins to replace what the prednisone took from my body and because of the pain the prednisone caused me. Presnisone is a steroid drug that is like a narcotic because your body can become addicted to it. Usually people are put on tapers so Prednisone is only in their body for a short while. My Dr.s were bad Drs and would give me a ton, withhout a physical or even coming in to the office. I didn't know I was dependant until too late. Now i can't work, can't walk, i couldn't feed myself or put clothes on or bathe myself for months, all because of one little pill that Docs perscribe like it's nothing to everyone young and old.
Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


 
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:
Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

2005-2018, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top